I need to gain weight


#1

[FONT=Times New Roman][SIZE=4]I have been suffering from anorexia for the past seven years. Doctors say i need to gain weight before i can even hope to get pregnant, but i struggle to gain weight even when eating constantly. Does anyone have any advice? Thank you[/SIZE][/FONT].


#2

Write down the calories (just make your best guess when you need to) of everything you eat in a day. Be super diligent. You’ll probably find you’re not eating enough, and over time you’ll figure out how much you need to eat to gain weight, then at the end of the day, find a healthy but high calorie something you like and try and make up the difference if you’re short. But don’t just eat junk. That won’t make you healthier.

GOOD LUCK!


#3

Thank you Finch, I’ll give it a try :slight_smile:


#4

I sympathize with your concerns!

However, unfortunately, there is no medication that can make you gain weight so far. It has only some medication to help contribute to your appetite improvement, or to absorb the food intake better.

In fact, the rich food sources at that time is going to help provide energy and nutrients for your body & help you gain weight easily after that.

In the market, there are also a number of drugs causing salt and water retention in order to make you gain some fake weight. However, those medicines should not be used because there are so many adverse effects on health when using that.

Hope you find my answer is helpful for your case…
Have a nice time over there!!!

Best regards,


#5

I sympathize with your concerns! However, unfortunately, there is no medication that can make you gain weight so far. It has only some medication to help contribute to your appetite improvement, or to absorb the food intake better. In fact, the rich food sources at that time is going to help provide energy and nutrients for your body & help you gain weight easily after that. In the market, there are also a number of drugs causing salt and water retention in order to make you gain some fake weight. However, those medicines should not be used because there are so many adverse effects on health when using that. Hope you find my answer is helpful for your case… Have a nice time over there!!! Best regards,


#6

If you end up using any medications to ovulate/ super-ovulate, they have the side effect of weight gain. I went from about 115 pounds to 130 on them. Also, many anti-depressants cause weight gain. I don’t know if they help with eating disorders, but if they do you might give them a try and have weight gain as a helpful side effect. My cat (I know, not the same) is on Remeron for weight gain, and a pharmacist friend said they use it for humans with wasting problems, too.